# SDR DHL2001741012

- Difficulty date: June 20, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Part number: 69415425
- Condition: Defective
- Location: Cockpit Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR WILL NOT UNLOCK FROM OUTSIDE COCKPIT.  REMOVED AND REPLACED COCKPIT DOOR KNOB IAW M/M 52-00.
